Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Large bumps on the back of tongue. Root canal done. On penicillin. Advise?

hi. for a few days now I have felt as if something is stuck on the back of my tongue when I swallow. I saw some larger bumps in the back, way back. there is no pain, but it its annoying because I cant shake the feeling. I have been on penicillin for a week now for an infection around two root canaled teeth....however, I am getting more and more concerned as it has not let up
Asked On : Wed, 1 May 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Probably you have lingual tonsils / tonsillitis. Preferably you need a pharyngo laryngeal endoscopy. Avoid cold and picy food. Take Amoxycillin 500 mg x 8hry x 10 days along with analgesi and saline gargles. Get your blood sugar tested.In either case not responding to treatment surgery may be required, but it has to be considered after fair trial of conservative treatment.

with best wishes , speedy recovery & good health.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor